Access count of this item: 101

Files in This Item:
File Description SizeFormat 
1725-06.pdf2.38 MBAdobe PDFView/Open
Title: MATHEMATICAL DIFFRACTION THEORY OF DETERMINISTIC AND STOCHASTIC STRUCTURES : AN INFORMAL SUMMARY (Mathematics of Quasi-Periodic Order)
Authors: BAAKE, MICHAEL
GRIMM, UWE
Issue Date: Feb-2011
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1725
Start page: 55
End page: 79
URI: http://hdl.handle.net/2433/170489
Appears in Collections:Mathematics of Quasi-Periodic Order

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.